# SDR DALA2016051503981

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 42,893 hours, 28,918 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT INTERNAL VERTICAL STABILIZER ATTACH ANGLE AT DORSAL FIN AREA.  REPLACED SAME IAW SRM 51-30-02, 51-30-05 AND DWG 5912188.
